# SDR ASOA2013032803263

- Difficulty date: March 24, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 22,190 hours, 15,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  OPS CHECK OF MEGAPHONE GOOD IAW AMM 23-31-01.  ACFT GOOD FOR SERVICE.
